Welcome...

We are a plastic surgery forum & message board here to answer your questions about reconstructive and cosmetic surgery.

Register for free and join our community today!

Forum Statistics

  • Forum Members:
  • Total Threads:
  • Total Posts: 8
There are users currently browsing forums.

Blogroll:

Reply
Old 01-28-2008, 02:00 AM   #1
 
bluesky's Avatar
 
Status: Member
Join Date: Jan 2008
Posts: 31

bluesky is on a distinguished road



Default does anyone use artefill?

I havent heard of ANYONE using this stuff and its been FDA approved for over a year now. It's permanent so I'm thinking doctors are exactly bragging about it to customers because then they would lose their customer after only one visit!


bluesky is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 02-01-2008, 12:48 PM   #2
 
desperatehousewife's Avatar
 
Status: Senior Member
Join Date: Jan 2008
Location: just moved to San Diego!
Posts: 70

desperatehousewife is on a distinguished road



Default

I thought about it...

desperatehousewife is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 02-02-2008, 02:44 AM   #3
 
versace's Avatar
 
Status: Senior Member
Join Date: Jan 2008
Posts: 124

versace is on a distinguished road



Default

An interesting tidbit to point out... The manufacturer of Artefill is Artes Medical and that is there only product. The stock has gone from above 10 to around 2 over the last year since Artefill was released. The public sales numbers released aren't good and they're heavily in the red. That should tell you something about the product.

versace is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 09-06-2010, 10:20 AM   #5
 
Status: Junior Member
Join Date: Sep 2010
Location: florida
Posts: 1

brentwoodtiffany is on a distinguished road



Default Artefill

Has anyone had an experience similar to mine with artefill? I had two patch tests - they both came out fine - no allergies. I had one application end of June in the naso-labial folds and it was great. Then second application done beginning of August. Twelve hours after the injection I woke up as if poison had been injected into my body. It is circulating all through my body and does not seem to be subsiding. I am living on prednisone and
benadryl. The plastic surgeon told me it was not the product as I have no skin eruptions.
The company told me I must be allergic to the bovine but could not give me any answers
as to what to do. I am terrified this is forever. Can anybody help or suggest anything.
Thank you.

brentwoodtiffany is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 09-12-2010, 09:26 AM   #6
 
robyne00's Avatar
 
Status: Senior Member
Join Date: Sep 2009
Posts: 2,187

robyne00 is on a distinguished road



Default

You might have been allergic to the bovine, but that usually comes up in the allergy tests. Allergic reactions to artefill usually include rashes or pink/red swollen bumps. Did you have more injected the second time?

robyne00 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 10-10-2010, 03:26 PM   #7
 
la_angel's Avatar
 
Status: Senior Member
Join Date: Jan 2008
Posts: 1,095

la_angel is on a distinguished road



Default

I haven't heard of artefill being used in so long! I think the clumping issues pretty much killed off its short-lived popularity.

la_angel is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 10-10-2010, 03:41 PM   #8
 
robyne00's Avatar
 
Status: Senior Member
Join Date: Sep 2009
Posts: 2,187

robyne00 is on a distinguished road



Default

Quote:
Originally Posted by la_angel View Post
I haven't hear of artefill being used in so long! I think the clumping issues pretty much killed off its short-lived popularity.
I thought these complications made people steer away from aretefil as well ... ...

robyne00 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote


Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Contact Us - Plastic Surgery Forum | Cosmetic Surgery Forum | Plastic Surgery Message Boards - Archive - Privacy Statement - Forum Rules - Top